# SDR ASOA201101755

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,280 hours, 13,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE EMERGENCY LIGHTS, FOUND THE EXIT LIGHTS TO GO DIM IN 5 SECONDS.  FOUND ALL EPSU BATTERYS LOW AMPS, R & R SERVICABLE EPSU BATTERY PACK IAW AMM 33-51-17-000-801 AND 33-51-17-400-801.  PERFORMED OPS TEST OF THE EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-17-710-801.  OPS CHECKED GOOD.
